# SDR CA040120004

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,918 hours
- Engine: Pwa AWASP
- Propeller: Hamstd 43E60
- System (JASC): 6114 · Propeller Hub Section
- Part: Thrust Washer
- Part number: 52590
- Condition: Galled
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER REMOVED FOR AD 81-13-06R2, CF 83-16 CORROSION INSPECTION. EVIDENCE OF CORROSION WAS NOT FOUND BUT EXTENSIVE PITTING / GALLING WAS DISCOVERED ON A BEVELED THRUST WASHER P/N 52590 AND FLAT WASHER P/N 57525 AS IDENTIFIED IN HAMILTON STANDARD BLADE OVERHAUL MANUAL NO. 130B, PAGE 424. PROPELLER TO BE SENT FOR REPAIR AND OVERHAUL ASSESSMENT.
